Ask an expert
Question

26 Jan 2009

Black feet Medication
My father went to a dr this weekend as he has black feet that is said to be amputated as the blood circulation if not flowwing in the toe nail parts. The medication given to him makes him drouwsy most of the time please explain the following medication:

1. Degron
2. Betamox
3. Treplant
4. Cloxin
5. Spectra pain

Your assistance in this matter shall be highly appreciated as I have stoped him from taking the medication that makes him dissy.
Answer 426 views
Expert
Foot expert

01 Jan 0001

Dear City Lady

I'm sorry but I am not qualified to answer your questions on medication. I think all those medications will have explanations available if you Google them.

Regards
Chris
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
31% - 9520 votes
No
69% - 20870 votes
Vote